# SDR A6WA2020021247165

- Difficulty date: January 26, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 44,688 hours, 43,214 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 600100841
- Condition: Gouged
- Location: Bs 473
- Part time: 44,688 hours, 43,214 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING AFT WING TO FUSELAGE FITTINGS (UPPER & LOWER) HAVE TOOLING MARKS.  AIRCRAFT REMOVED FROM SERVICE   BLENDED DAMAGE TO SMOOTH CONTOUR ON THE L/H WINGBOX  TO FUSELAGE MACHINED FRAME AT FS 473.15 BLEND DIMENSIONS FOUND TO BE .500"L X .200"W X .043"D,  NDT PERFORMED WITH NO DEFECTS NOTED AT THIS TIME, AND IS WITHIN ALLOWABLE LIMITS. REF CRJ-200 SRM 51-41-15 AND SRM 53-00-00.  BLENDED DAMAGE TO SMOOTH CONTOUR ON THE L/H WINGBOX TO FUSELAGE FITTING AT FS 473.15 BLEND DIMENSIONS FOUND TO BE .850"L X .215"W X .027"D, NDT PERFORMED WITH NO DEFECTS NOTED AT THIS TIME, AND IS STRUCTURALLY ACCEPTABLE REF BOMBARDIER REO 601R-57-21-3253 DTD 2020-02-07.
